# SDR UPS06147495

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLT - ECAM SHOWS SLIDE ARMED W/CREW ENTRY DOOR HANDLE CLOSED AND SLIDE ARMING LEVER IN DISARM POSITION, WHEN DOOR HANDLE RAISED SLIGHTLY, WARNING HORN SOUND.  DEFERRED DOOR SLIDE INOP PER MEL 52-11-01-3.  R&R WARNING SWITCH 13WN PER WDM 52-73-1. OPS CHK GOOD PER MM 52-73- 00-5.
